# SDR ASOA2014101711443

- Difficulty date: September 23, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,412 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE REPLACEMENT.  R & R PASSENGER DOOR CAP ANGLE FOR LOWER SILL ANGLE REPLACEMENT BY REMOVING STRUCTURAL FASTENERS COMMON TO THE STRUCTURE.   LOWER SILL ANGLE, ITEM 28, REQUIRES REPLACEMENT.  REF SRM 53-21-23, FIG 2, FOR LOCATION.
